# SDR SWIA2019121847014

- Difficulty date: October 27, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Part number: 601R1430354S
- Condition: Worn
- Location: Rt Wing Le Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE FLAP VANE SKIN P/N 601R14303-53 WORN .035 DEEP.REMOVED AND REPLACED RH IB FLAP VANE IB LE IAW CRJ 200 SRM.
